MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. JAUDICE METER; NON-INVASIVE TRANSCUTANEOUS BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC. JAUDICE METER; NON-INVASIVE TRANSCUTANEOUS BILIRUBINOMETER
Model Number JM105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The jm105 jaundice meter s/n (b)(4) & base assembly s/n (b)(4) were received in good physical condition.The meter was tested on the base checker & the long optical path read -1.5, the short optical path read -0.9 & the delta value read -0.6.Meter performed as intended.
 
Event or Problem Description
The meter jm-105 showed flashing -0- which was interpreted by the user as a bilirubin value of 0.The patient was sent home without a follow-up serum blood test for bilirubin & returned to the hospital after 2 days with a bilirubin value of over 600 mmol.

Brand Name
JAUDICE METER
Common Device Name
NON-INVASIVE TRANSCUTANEOUS BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
MDR Report Key6376480
Report Number2510954-2017-00001
Device Sequence Number16306188
Product Code CBK
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)160411(17)180407(93)MU20105-11
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2000
Device Model NumberJM105
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1